# SDR AALA202509226692

- Difficulty date: September 20, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 31,322 hours, 14,881 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT MOUNTED EMERGENCY AISLE LIGHT AT SEAT 17C INOP. MAINTENANCE SECURED ELECTRICAL CONNECTOR FOR SEAT MOUNTED EMERGENCY AISLE LIGHT AT SEAT 17C OPERATIONAL CHECK GOOD IAW AMM 33-51-00.
